# SDR CALA2021012200073

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 67,365 hours, 24,332 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE VIB 3.8 AFTER TALKING TO THE FLIGHT CREW CREW REPORTS NUMBER TWO ENGINE VIBRATION WAS BETWEEN 3.4 AND 3.8 AT CRUISE ALTITUDE.  DURING DESCENT AT LOWER ALTITUDES NUMBER TWO ENGINE VIBRATION DROPPED TO 2.4 TO 2.8 AFTER LANDING WITH NUMBER TWO ENGINE AT IDLE VIBRATION WAS AROUND 1.0.  AIRCRAFT CAPTURED DATA THAT DURING CLIMB E2 VIB REACHED 3.55 ATTACHING T/O MODE DATA, E2 VIB AT 2.33, REF FIM 71-05-00-810-808-F00.  AFTER COMPLETION OF STEP 2B PLEASE 72-21-02-000-801-F00.  FOLLOWING FAN BLADE LUBE PLEASE PERFORM REMOVE FAN BLADES AND PERFORM FAN BLADE LUBE, IAW AMM VIB SURVEY TEST NR 7, REF AMM 71-00-00-700-814-F00 FAULTS INDICATED.  PERFORMED AVM SIGNAL COND BITE, REF FIM  77-31 TASK 801.  NO ACCOMPLISHED NUMBER 2 ENGINE FAN BLADE FULL SET LUBRICATION, PER AMM 72-21-00-640-801-F00.  UP TO AND INCLUDING STEP G (1)A.  NEED TO CONTINUE FROM G (1) B UNTIL COMPLETION.  LUBRICATION STEPS G2 STEPS G2D AND E COMPLETED.  THROUGH G1K REF LOG PAGE 5767052 BEFORE COMPLETING COMPLETED INSPECTIONS, PER AMM 72-21-00-640-801-F00 STEPS G1B COMPLETED NR 2 ENGINE FAN BLADE LUBE, REF AMM 72-21-00-640-801-F00 UP TO AND INCLUDING STEP (H) 5.  NEED TO CONTINUE FROM (H) 6 TO COMPLETION. COMPLETED IAW AMM 72-21-00-640-801-F00 STEP 6H TO END.  PERFORMED TEST 7 VIBRATION SURVEY AND PART-POWER RUN AT 70% N1 FOR 5 MINUTES WITH BLEEDS ON, ALL TESTS NORMAL.
